# SDR SIMA20150416003

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 26,478 hours, 22,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMER LIGHT INOPERATIVE.  R & R RT WING AFT EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
